Q. Why do I shiver a lot during the day and losing weight?

Answered by
Dr. Nancy Wespetal
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Apr 15, 2020 and last reviewed on: Apr 30, 2020
I have fever very high which was not going I have taken overdose of tynel, advil. Now the fever is gone after taking medication. But now I feel shivering and having a feel like I am having fever but after I check there is no fever .my body weight is going down and I feel shiverings a lot during day but at night I feel very well  

This is an Ad. icliniq or icliniq doctors do not endorse the content in the ad.

Dr. Nancy Wespetal

Family Physician General Practitioner
#

Hello, Sir, I am a family doctor from Icliniq and will try to answer your questions. It seems to me that you have two. The first concerns your use of Tylenol and Advil. You may not have meant to say overdose. If however, you have taken more than 800 mg of Ibuprofen or 1000 mg of Tylenol, those are excessive doses and could be associated with side effects. I would advise you to call the Canadian or US Poison Control Center. They give excellent free advice about overdoses. The second question is in regard to your fever and weight loss. I am not sure how long those things have been going on. With COVID-19 in your area, it is possible this could be your problem. There are many other causes of fever, such as influenza and various other viral and bacterial infections. Often when a fever falls, a person can feel chilled. Some things that you can do besides using Ibuprofen 400 mg up to three times a day or Tylenol 1000 mg three times a day include drinking alit of liquids getting rest and isolating your self from others. Things that would make you want to seek a doctor's care would be increasing cough, trouble breathing, chest pain, trouble thinking clearly or inability to care for yourself. I will pray that you feel better soon. Please let us know if you are not getting better or have additional questions.


Was this answer helpful?

 | 

 

This is an Ad. icliniq or icliniq doctors do not endorse the content in the ad.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


My husband has extreme shivering and profuse sweating at night. Should we take him to the ER?

Query: Hi doctor, My husband was in a below-freezing weather all weekend, day and night, for military training. Nine of the men he was with went to the hospital for various cold weather injuries. Since coming home, he has been suffering from what seems like a cold in the daytime, but at night, he has extr...  Read Full »

I have weight loss due to digestion issues. How to gain the weight back?

Query: Hello doctor, I am suffering from digestion issues, mostly bloating, from more than seven months. While taking medicines, I was feeling fine, and once I stopped them, my symptoms recurred. My present symptoms include indigestion, constipation, improper motions, low appetite, weight loss, inabilit...  Read Full »

Is my weight loss due to hepatitis B?

Query: Hello doctor, I am a 28 year old male. I would like to describe the series of events to you and need your advice as I have been most disturbed post this event in my life. It has been eight months since my first ever sexual encounter, but I am still tensed and lost. I am too scared to get a blood tes...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Family Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.